Auslander's Delta, the Quasihomogeneity of Isolated Hypersurface Singularities and the Tate Resolution of the Moduli Algebra.
Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 310-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-invariant, maximal Cohen-Macaulay approximation, hypersurface singularity, Tate resolution
@article{MS2_1995__76_2_167345,
author = {Alex Martsinkovsky},
title = {Auslander's {Delta,} the {Quasihomogeneity} of {Isolated} {Hypersurface} {Singularities} and the {Tate} {Resolution} of the {Moduli} {Algebra.}},
journal = {Mathematica Scandinavica},
pages = {310--318},
year = {1995},
volume = {76},
number = {2},
zbl = {0842.14027},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167345/}
}
TY - JOUR AU - Alex Martsinkovsky TI - Auslander's Delta, the Quasihomogeneity of Isolated Hypersurface Singularities and the Tate Resolution of the Moduli Algebra. JO - Mathematica Scandinavica PY - 1995 SP - 310 EP - 318 VL - 76 IS - 2 UR - http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167345/ ID - MS2_1995__76_2_167345 ER -
%0 Journal Article %A Alex Martsinkovsky %T Auslander's Delta, the Quasihomogeneity of Isolated Hypersurface Singularities and the Tate Resolution of the Moduli Algebra. %J Mathematica Scandinavica %D 1995 %P 310-318 %V 76 %N 2 %U http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167345/ %F MS2_1995__76_2_167345
Alex Martsinkovsky. Auslander's Delta, the Quasihomogeneity of Isolated Hypersurface Singularities and the Tate Resolution of the Moduli Algebra.. Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 310-318. http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167345/